# SDR 95FDEA01160

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT BS 910 STR 5R.  REMOVED AND REPLACED STR CLIP AT BS 910 STR 5R.
